RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 77, Issue 3  


Canonical form of Tarski sets in Zermelo–Fränkel set theory
E. I. Bunina, V. K. Zakharov
323
Perfect subsets of invariant CA-sets
V. G. Kanovei, V. A. Lyubetskii
334
Algebraic splines in locally convex spaces
A. P. Kolesnikov
339
Approximation by local trigonometric splines
K. V. Kostousov, V. T. Shevaldin
354
On the singularities of the gradient of the solution to the Dirichlet–Neumann problem outside a plane cut
P. A. Krutitskii, A. I. Sgibnev
364
On the $H$-property of functionals in Sobolev spaces
A. S. Leonov
378
Cauchy problem for $\{\vec p;\vec h\}$-parabolic equations with time-dependent coefficients
V. A. Litovchenko
395
The eigenvalues of the Sinyukov mapping for geodesically equivalent metrics are globally ordered
V. S. Matveev
412
Removable singularities of solutions of second-order divergence-form elliptic equations
A. V. Pokrovskii
424
Asymptotics of the eigenvalues and the formula for the trace of perturbations of the Laplace operator on the sphere $\mathbb S^2$
V. A. Sadovnichii, Z. Yu. Fazullin
434
On graphs and Lie rings
Yu. S. Semenov
449
Existence of solutions of parabolic variational inequalities with one-sided restrictions
O. V. Solonukha
460

Brief Communications
Hadamard invertible matrices, $n$-scalar products, and determinants
A. S. Dzhumadil'daev
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019